MathSciNet Relay Station
MathSciNet bibliographic data
MR2608890 (2011g:35175) 35K51 (35B35 35K57 35R10)
Pan, Jie; Liu, Xinzhi; Zhong, Shouming Stability criteria for impulsive reaction-diffusion Cohen-Grossberg neural networks with time-varying delays. Math. Comput. Modelling 51 (2010), no. 9-10, 1037–1050.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement